Authors: R. Le and S. Zhou 1
View More View Less
  • 1 Zhejiang Sci-Tech University, Xiasha Ecnomic Development Area Institute of Mathematics Hangzhou, Zhejiang 310018 China
  • | 2 Ningbo University Department of Mathematics Ningbo, Zhejiang 315211 China
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

Cross Mark

In the present paper we give a brief review of L1 -convergence of trigonometric series. Previous known results in this direction are improved and generalized by establishing a new condition.

  • Bray, W. O. and Stanojevic, Č. V. , On weighted integrability of trigonometric series and L1 -convergence of Fourier series, Proc. Amer. Math. Soc.96 (1986), 53–61. MR87e :42007

    Stanojevic Č. V. , 'On weighted integrability of trigonometric series and L1-convergence of Fourier series ' (1986 ) 96 Proc. Amer. Math. Soc. : 53 -61.

    • Search Google Scholar
  • Karamata, J. , Sur un mode de croissance réguliere des fonctions, Mathematica (Cluj)4 (1930), 38–53.

    Karamata J. , 'Sur un mode de croissance réguliere des fonctions ' (1930 ) 4 Mathematica (Cluj) : 38 -53.

    • Search Google Scholar
  • Leindler, L. , On the uniform convergence and boundedness of a certain class of sine series, Anal. Math.27 (2001), 279–285. MR2002k :42013

    Leindler L. , 'On the uniform convergence and boundedness of a certain class of sine series ' (2001 ) 27 Anal. Math. : 279 -285.

    • Search Google Scholar
  • Leindler, L. , A new class of numerical sequences and its applications to sine and cosine series, Anal. Math.28 (2002), 279–286. MR2003m :42010

    Leindler L. , 'A new class of numerical sequences and its applications to sine and cosine series ' (2002 ) 28 Anal. Math. : 279 -286.

    • Search Google Scholar
  • Stanojevic, V. B. , L1 -convergence of Fourier series with complex quasimonotone coefficients, Proc. Amer. Math. Soc.86 (1982), 241–247. MR83j :42009

    Stanojevic V. B. , 'L1-convergence of Fourier series with complex quasimonotone coefficients ' (1982 ) 86 Proc. Amer. Math. Soc. : 241 -247.

    • Search Google Scholar
  • Stanojevic, V. B. , Convergence of Fourier series with complex quasimonotone coefficients and coefficients of bounded variation of order m , J. Math. Anal. Appl.115 (1986), 482–505. MR87h :42006

    Stanojevic V. B. , 'Convergence of Fourier series with complex quasimonotone coefficients and coefficients of bounded variation of order m ' (1986 ) 115 J. Math. Anal. Appl. : 482 -505.

    • Search Google Scholar
  • Stanojevic, V. B. , L1 -convergence of Fourier series with complex quasimonotone coefficients, Acad. Serbe Sci. Arts Glas346 (1986), 29–48. MR88b :42012

    Stanojevic V. B. , 'L1-convergence of Fourier series with complex quasimonotone coefficients ' (1986 ) 346 Acad. Serbe Sci. Arts Glas : 29 -48.

    • Search Google Scholar
  • Stanojevic, V. B. , L1 -convergence of Fourier series with O -regularly varying quasi-monotone coefficients, J. Approx. Theory60 (1990), 168–173. MR91d :42005

    Stanojevic V. B. , 'L1-convergence of Fourier series with O-regularly varying quasi-monotone coefficients ' (1990 ) 60 J. Approx. Theory : 168 -173.

    • Search Google Scholar
  • Telyakovskii, S. A. and Fomin, G. A. , On the convergence in the L metric of Fourier series with quasi-monotone coefficients, Proc. Steklov Inst. Math.134 (1975), 310–313. MR52 #14819

    Fomin G. A. , 'On the convergence in the L metric of Fourier series with quasi-monotone coefficients ' (1975 ) 134 Proc. Steklov Inst. Math. : 310 -313.

    • Search Google Scholar
  • Xie, T. F. and Zhou, S. P. , L1 -approximation of Fourier series of complex valued functions, Proc. Royal Soc. Edinburgh126A (1996), 343–353. MR98k :42003

    Zhou S. P. , 'L1-approximation of Fourier series of complex valued functions ' (1996 ) 126A Proc. Royal Soc. Edinburgh : 343 -353.

    • Search Google Scholar
  • Zhou, S. P. and Le, R. J. , A new condition for the uniform convergence of certain trigonometric series, Acta Math. Hungar.108 (2005), 161–169. MR2006e :42007

    Le R. J. , 'A new condition for the uniform convergence of certain trigonometric series ' (2005 ) 108 Acta Math. Hungar. : 161 -169.

    • Search Google Scholar
  • Zygmund, A. , Trigonometric Series , Cambridge Univ. Press, Cambridge, 1959. MR21 #6498

    Zygmund A. , '', in Trigonometric Series , (1959 ) -.